SAFETYLIT WEEKLY UPDATE

We compile citations and summaries of about 400 new articles every week.
Email Signup | RSS Feed

HELP: Tutorials | FAQ
CONTACT US: Contact info

Search Results

Journal Article

Citation

Nau T, Seitz H, Kapral S, Schalupny J, Templ E. Anasthesiol. Intensivmed. Notfallmed. Schmerzther. 1999; 34(5): 318-320.

Vernacular Title

Athylenglykolvergiftung und Schadel-Hirn-Trauma--Eine gefahrliche Kombination.

Affiliation

Universitätsklinik für Unfallchirurgie, Universität Wien. thomas.nau@akh-wien.ac.at

Copyright

(Copyright © 1999, Georg Thieme Verlag)

DOI

10.1055/s-1999-189

PMID

10372222

Abstract

We report on a patient after brain injury additionally showing signs of ethylene glycol intoxication. CT-scan showed a subdural hematoma, which in spite of increasing neurological deficit didn't show any enlargement. Metabolic acidosis with an increased anion gap and osmolar gap led to the diagnosis of ethylene glycol intoxication. Then intensive hemodialysis and i.v. ethanol were administered and the intoxication could be treated successfully.


Language: de

NEW SEARCH


All SafetyLit records are available for automatic download to Zotero & Mendeley
Print